# SDR WX0A2015102972970

- Difficulty date: October 27, 2015
- Submitted: October 29, 2015
- Operation: Air carrier
- Aircraft: N878GA
- Make and model: Doug DC-9-83
- Aircraft serial: 53487
- Aircraft time: 37,641 hours, 23,106 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: 11442621
- Part serial: 51005083
- Condition: Faulty
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICERS OXY MASK DIFFICULT TO INHALE & EXHALE OUT OF, AFTER APPROX 2 SEC OF EXHALE OUTFLOW VLV CLOSES.  R & R FIRST OFFICERS O2 MASK ASSEMBLY IAW AMM 35-10-03.  OPERATIONS CHECKED GOOD.
